# SDR DALA2017032602422

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 73,270 hours, 55,329 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LOCK PINS WORN, RIGHT SIDE UPPER & LOWER.   R & R BOTH RT UPPER & LOWER LOCK PIN ASSEMBLIES IAW AMM 53-53-00-501.
